# SDR MALA030518

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION PERFORMED BY TIMCO, LAKE CITY, FL. CABIN AFT FRAME STA 649 WL 79 GOUGED.  MAINTENANCE FABRICATED AND INSTALLED A DOUBLER REPAIR IAW MESABA, EO S53152.  A/C RELEASE DATE 12/2/2003.
